# SDR SWIA202156428

- Difficulty date: January 16, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RBL9 FLOOR BEAM CAP HAS CORROSION MULTIPLE PLACES STARTING AT APPROXIMATELY FS559+10 TO FS559+80   (C-CHECK) RO 2/25/2021   REMOVED AND REPLACED RBL9 FLOOR BEAM CAP FROM FS559+10 TO 559+80. REF DWG 601R31119, REV-H, CRJ200 SRM'S 51-42-21, 51-42-22, 51-42-34, 51-45-00 AND MHI REO 601R-53-51-556, REV--, DATED 2021-01-28. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY. SEE CONTINUE CARD FOR DETAILS.
